# SDR DHL2007742010

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,475 hours, 38,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHECK REF N/R 138248 DISCREPANCY, CRACKED INDICATION ON LT AIRSTAIR AREA UPPER FLOOR SUPPORT INSIDE TORQUE BOW WEB BS 1263.  STOPPED DRILLED CRACK TERMINATED CRACK PER B727 SRM 51-10-1. NDT CONFIRMED.  FABRICATED REPAIR PART 7075-T6, .063 PO NR 9005314 11 BY 4 IAW B727 SRM 53-10-2 FIG 6 AND 51-40-3 FIG 1.  TREATED AND PRIMED REPAIR PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED REPAIR PART IAW B727 SRM 51-40-3 FIG1.
